# SDR DALA13057803259

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 46,981 hours, 21,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT LEFT EMERGENCY LIGHT POWER SUPPLY WITH A FAULT MESSAGE.  MAINTENANCE REPLACED  POWER SUPPLY BATTERY AND CHECKED NORMAL.
